MathSciNet Relay Station
MathSciNet bibliographic data
MR173649 10.08
Bateman, Paul T.; Low, Marc E. Prime numbers in arithmetic progressions with difference $24$. Amer. Math. Monthly 72 1965 139–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement